# SDR MASA200400359

- Difficulty date: June 20, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 6,163 hours, 5,597 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Contaminated
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY PROXIMITY LIGHTING BETWEEN ROWS 3-8 INOP.  MX CLEANED MOISTURE SOAKED STRIPS AND CONNECTORS.  OPS CHECKED GOOD, NO PARTS REPLACED.
